Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Human Immunodeficiency Virus And Joint Aches

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Joint Aches

My question is my severe joint pain, mainly in my knees, elbows, and fingers. I have been positive for 22 years and currently on Isentress (400 mg twice daily), Truvada (200/300 mg once daily) and TMC 125 (100 mg 2 pills twice daily). My viral...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...joint pain over the Internet. What I can tell you is that:1. There are a variety of rheumatic conditions associated with HIV/AIDS that could be underlying causes.2. Forty-eight does not qualify as "getting older!" In fact, 48 is the new... Read more »

Co-infection and acute satge

I am having muscle and joint ache for the last 50 days with fatigue and sleep disturbance. I have... Read more »

Follow-up to HIV ARS Fears

Thanks Dr. Frascino,I am trying to stay calm and my faith has helped me through much of my angst.... Read more »
Articles
The Well Project

HIV Drug Chart/Overview

...organproblems, including liver failure), Stevens-Johnson syndrome (severe skin rashaccompanied by fever, fatigue, muscle or joint aches, blisters, facial andtongue swelling) Special Considerations: Contact your health care... Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part I: Treatments for Fat Gain

...injection under the skin every day orevery-other-day. If the drug is stopped, the visceral fat comes back. The mainside effects are joint aches, water retention, diabetes, increased lipoatrophy,and increased blood sugar levels. Serostim is... Read more »
Test Positive Aware Network

Rescriptor

...conjunctivitis (redness or inflammation of the eye, which if untreated may result in permanent vision loss), swelling, muscle or joint aches, fever or malaise (general ill feeling), you should stop the medication, and seek medical attention right... Read more »
Test Positive Aware Network

Intelence

...(including, but not limited to, severe rash or rash accompanied by fever, malaise (general ill feeling), fatigue, muscle or joint aches, blisters, oral lesions, conjunctivitis, facial edema [swelling], hepatitis, and eosinophilia [increased... Read more »
Connect With Others

What's going on?

Posted by Sol, 2 Replies
...Recieved unprotected oral (i.e. got bj) from someone found out to be hiv+ and with bad oral problems (ulcer, etc.). Some people say no risk, some say risk. What's the truth? 5 days later, feeling Read more »

Just plain Tired!!!

Posted by LadyK26, 1 Reply
...to the point where I went to the doctor. I started sweating at night and shortness of breath. I tested negative for STDs and HIV but I was still in my window period. I was also treated for a yeast infection but that didnt go away. I tried... Read more »

Help

Posted by Anonymous, 1 Reply
...worried. I dont think its sinuses. Anyone else get this or know what could be causing this? Also i have had 2 weeks of muscle and joint aches, no fever. help. Read more »

HIV + or all in my mind?

Posted by Anonymous, 1 Reply
...Is it possible to recreate some of the physical symptoms of HIV through stress/anxiety? About 8 weeks I had what only can be described as a very, very low risk sexual encounter with a girl Read more »